Certain prescription drugs can, over time, have an ototoxic effect on your hearing, causing hearing loss and ear ringing from tinnitus. Ototoxicity may be reversible or may be permanent, depending on the type of medication used, dosage and duration of treatment. There are many medications that have been listed as potentially ototoxic drugs, including antidepressants, antibiotics, and many painkillers.
What are ototoxic drugs?
Ototoxic medications have a toxic effect on the nerve cells of your inner ears. Over time, long-term usage of certain prescription medications can result in tinnitus or hearing loss.
Please speak with your doctor before discontinuing or reducing your intake of any medication.
Here is a list of medications that can potentially cause tinnitus.
Salicylates – Aspirin and aspirin containing products
This formula is the most comprehensive hearing support formula, with targeted ingredients shown to be effective for noise-free hearing support. The TinniFree formula is based on clinical journal reports cited by leading tinnitus research organizations.
Copyright 2016 TinniFree. All Rights Reserved.
These statements have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure or prevent any disease. Reproduction in whole or in part in any form or medium without express written permission is prohibited.